# SDR CALA2018051501259

- Difficulty date: May 11, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 77,260 hours, 29,980 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRE 3351-1240 FOUND DAMAGED FOR THE  EMERGENCY LIGHT CONNECTOR.  REPAIRED IAW  ESPM 20-53-21-0201,  AND 20-48-14-0101.  NO DEFECTS NOTED.
